On the statistics of photon gas
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 100-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a23,
author = {T. Z. Kalanov and P. Kh. Khabibullaev},
title = {On the statistics of photon gas},
journal = {Doklady Akademii Nauk},
pages = {100--103},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a23/}
}
T. Z. Kalanov; P. Kh. Khabibullaev. On the statistics of photon gas. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 100-103. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a23/